A Class of Minimally Spectrally Arbitrary Patterns
|更新时间:2026-09-14
|
A Class of Minimally Spectrally Arbitrary Patterns
一类极小谱任意符号模式
Vol. 32, Issue 4, Pages: 387-391(2011)
作者机构:
中北大学理学院
作者简介:
基金信息:
DOI:
CLC:
Published:2011
稿件说明:
移动端阅览
任国花, 高玉斌. A Class of Minimally Spectrally Arbitrary Patterns[J]. 2011, 32(4): 387-391.
DOI:
任国花, 高玉斌. A Class of Minimally Spectrally Arbitrary Patterns[J]. 2011, 32(4): 387-391.DOI:
A Class of Minimally Spectrally Arbitrary Patterns
摘要
对一类恰含2n个非零元的n(n≥5)阶符号模式矩阵A进行了研究
通过分析A的定性矩阵类中任意实矩阵的特征多项式
证明了符号模式矩阵A是蕴含幂零的
并运用N ilpoten t-Jacob ian方法
证明了A及其所有母模式矩阵都是谱任意的
最后证明了A是极小谱任意符号模式矩阵.
Abstract
A class of n×n(n≥5) sign pattern matrices A with exactly 2n nonzero entries is mainly discussed.By analyzing the characteristic polynomial of any real matrix in the qualitative matrix class of A
it is proved that A is potential nilpotent.By using the Nilpotent-Jacobian method
it is proved that sign pattern A and each superpattern of A is spectrally arbitrary.At last it is proved that A is a minimal spectrally arbitrary sign pattern matrix.
关键词
Keywords
references
高玉斌,邵燕灵.惯量任意符号模式的有理数实现[J].中北大学学报(自然科学版),2007,28(3):189-192.Gao Yubin,Shao Yanling.Rational realizations of inertially arbitrary sign patterns[J].Journal of North Universityof China(Natural Science Edition),2007,28(3):189-192.(in Chinese)
梅银珍,王鹏,陈淑琴.几类特殊的谱任意和惯量任意符号模式矩阵[J].中北大学学报(自然科学版),2009,30(4):307-311.Mei Yinzhen,Wang Peng,Chen Shuqin.Some spectrally and inertially arbitrary sign pattern[J].Journal of NorthUniversity of China(Natural Science Edition),2009,30(4):307-311.(in Chinese)
Shao Y L,Gao Y B.Regular sign potentially orthogonal sign patterns[J].Journal of North China Insititute ofTechnology,2005,26(2):79-82.
梅银珍,王鹏,高玉斌.一类极小惯量任意符号模式矩阵[J].长春理工大学学报(自然科学版),2009,32(3):513-514.Mei Yinzhen,Wang Peng,Gao Yubin.Some mininally inertially arbitrary sign patterns[J].Journal of ChangchunUniversity of Science and Technology(North Science Edition),2009,32(3):513-514.(in Chinese)
王鹏,梅银珍.一类新的极小惯量任意符号模式矩阵[J].陕西科技大学学报,2009,27(6):133-136.Wang Peng,Mei Yinzhen.Some new minimally inertially arbitrary sign patterns[J].Journal of Shanxi University ofScience and Technology,2009,27(6):133-136.(in Chinese)
Drew J H,Johnson C R,Olesky D D.Spectrally arbitrary patterns[J].Linear Algebra Application,2000,308:121-137.